# SDR EIAA980272

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 718
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, RIGHT MAIN GEAR WHEEL WELL, FS 718 AT RBL 37, CEILING DOUBLER HAS CORROSION.  REPAIRED PR SRM 53-01, AND EA DC9-53-186 AND ECRA 935-51-038-1.  (M)
